# SDR 2003F00045

- Difficulty date: October 15, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N920LG
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE B-4 CHECK, FOUND CABIN FLOOR PATH EMERGENCY LIGHTING INOPERATIVE.  THE PROBLEM WAS DETERMINED TO BE THE BATTERIES.  REMOVED AND REPLACED 5 EMERGENCY LIGHT BATTERIES IAW LEGENDS STC SA3951NM, OPERATIONAL CHECK GOOD.  (M)
